NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"My skin itch me after taking my bath and after taking an itchy drug i stated having skin rash that itch once in a while please what causes it"

    User Avatar
    A 24 years year old female asked:
    a year ago
    My skin itch me after taking my bath and after taking an itchy drug i stated having skin rash that itch once in a while please what causes it
    Dr. Akumbu Sylvia O answered:
    a year ago
    atopic rash or allergic rash occur when the cells of the body react to an offending allergy in your case water or moisture. because your body immune cells or antibodies remember, it keeps repeating same reaction. yours may be termed aquagenic dermatitis. anti itch drugs like loratyn help ease the reaction and isn't a cause of rash. always dry ur body for bath water or sweats.tske shirt baths. use emollients like Vaseline to jeep moisture away. I hope u wld be fine
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app